# SDR EIA2000169

- Difficulty date: May 29, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nose Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK, NOSE W/W SIDEWALL, BS 300, WL 175LH VERTICAL BEAM WEB FOUND CRACKED AROUND INSULATION STANDOFF HOLE.  WEB CRACK TRIMMED OFF, NDT INSPECTED AND REPAIRED PER SRM 51-40-02.  (M)
